J. Nonl. Evol. Equ. Appl. 2014 (8), pp. 131-141, published on September 8, 2015:

Existence of µ-pseudo almost automorphic solutions to a nonautonomous semilinear evolution equation by interpolation theory


Y. Wang, X. Luo

Department of Mathematics, Lanzhou Jiaotong University, Lanzhou 730070, P. R. China

Received on October 28, 2013, Revised version: April 18, 2014
Accepted on December 5, 2013, Final version: April 22, 2014

Communicated by Gaston M. N'Guérékata

Abstract.  In this paper, we deal with µ-pseudo almost automorphic solutions to the nonautonomous semilinear evolution equation. We obtain our main results by interpolation theory and fixed point methods.
Keywords:µ-pseudo almost automorphic function, nonautonomous semilinear evolution equation, fixed point..
2010 Mathematics Subject Classification:   34K14, 60H10, 35B15, 34F05.

Download Full Text: JNEEA-vol.2014-no.8.pdf [235 kB]


Warning: INSERT command denied to user 'realma3'@'10.50.224.170' for table 'j_watchdog' query: INSERT INTO j_watchdog (uid, type, message, variables, severity, link, location, referer, hostname, timestamp) VALUES (0, 'php', '%message in %file on line %line.', 'a:4:{s:6:\"%error\";s:12:\"user warning\";s:8:\"%message\";s:426:\"INSERT command denied to user 'realma3'@'10.50.224.170' for table 'j_accesslog'\nquery: INSERT INTO j_accesslog (title, path, url, hostname, uid, sid, timer, timestamp) values('J. Nonl. Evol. Equ. Appl. 2014 (8), pp. 131-141, published on September 8, 2015:', 'node/110', '', '54.82.79.137', 0, 'c67f8ce4839d8db8e278f56d0c00d9a7', 258, 1542592768)\";s:5:\"%file\";s:61:\"/home/users6/j/jneea/www/modules/statistics/statistics.module\" in /home/users6/j/jneea/www/includes/database.mysql.inc on line 135